MathSciNet Relay Station
MathSciNet bibliographic data
MR818175 (87d:26024) 26D15 (60B99)
Sawa, Jerzy The best constant in the Khintchine inequality for complex Steinhaus variables, the case $p=1$. Studia Math. 81 (1985), no. 1, 107–126.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement